Header

UZH-Logo

Maintenance Infos

On the solutions of Liouville systems


Chipot, M; Shafrir, I; Wolansky, G (1997). On the solutions of Liouville systems. Journal of Differential Equations, 140(1):59-105.

Statistics

Citations

57 citations in Web of Science®
56 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1997
Deposited On:11 Jun 2010 07:49
Last Modified:05 Apr 2016 13:26
Publisher:Academic Press
ISSN:0022-0396
Additional Information:Erratum: www.zora.uzh.ch/21942
Publisher DOI:https://doi.org/10.1006/jdeq.1997.3316
Related URLs:https://www.zora.uzh.ch/21942
http://www.ams.org/mathscinet-getitem?mr=1473855

Download

Full text not available from this repository.
View at publisher